# SDR AALA20090820MCI01

- Difficulty date: August 20, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 27,690 hours, 13,003 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Condition: Defective
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - INFLIGHT DFW-ORD.  CREW REPORTED LEFT OIL STRAINER CLOGGING LIGHT ILLUMINATED AT FL320.  ALL ENGINE INDICATIONS STAYED NORMAL.  ENGINE OPERATED AT IDLE THRUST TILL LANDING.  LIGHT STAYED ILLUMINATED.  EMERGENCY DECLARED, LANDED MCI WITHOUT INCIDENT.  REMOVED AND REPLACED LEFT ENGINE OIL FILTER AND ACCOMPLISHED MCM 71-91-12.  SYSTEM GROUND CHECKED NORMAL OPERATION.
